MAUDE Adverse Event Report: MEDLINE INDUSTRIES - NAMIC NAMIC; MMII,MP,2V,200S,RH,OFF,OEM

MEDLINE INDUSTRIES - NAMIC NAMIC; MMII,MP,2V,200S,RH,OFF,OEM
Catalog Number 80038200
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reportedd that "the syringe turns itself loose while injecting the contrast medium".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
"syringe turns itself loose".

Brand Name
NAMIC
Common Device Name
MMII,MP,2V,200S,RH,OFF,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24741910
Report Number3015910259-2026-00105
Device Sequence Number9229856
Product Code DTL
UDI-Device Identifier10193489066456
UDI-Public10193489066456
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K782095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038200
Device Lot Number0000151055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown